Thiotepa is a common alkylating agent known to precipitate cutaneous reactions consistent with toxic erythema of chemotherapy, including erythema and hyperpigmentation. Herein, we describe an atypical case of malignant intertrigo involving preferential erythema and desquamation not only of skin folds but also of occluded areas after thiotepa-based conditioning. The diagnosis was complicated by concurrent stomatitis and oral petechiae in the setting of autologous stem cell transplant 11 days prior for diffuse large B-cell lymphoma. Histopathological examination from two cutaneous sites demonstrated epidermal dysmaturation and eccrine gland necrosis consistent with thiotepa-induced desquamation and not Stevens-Johnson syndrome or graft-versus-host-disease. Malignant intertrigo can present with extensive cutaneous involvement, as evidenced by our patient who had 25% body surface area affected. Mucosal involvement is common with most chemotherapeutic regimens and its presence should not deter the astute clinician from consideration of a diagnosis of toxic erythema of chemotherapy. No further interventions were needed and the patient healed spontaneously.